ON STOCHASTIC LINEAR DIFFERENTIAL EQUATIONS IN REFLEXIVE BANACH SPACES.

Nadav Berman, William L. Root

Research output: Contribution to conferencePaperpeer-review

Abstract

Existence and uniqueness theorems for a class of linear stochastic differential equations in a reflexive Banach space are stated, and the development leading to them is outlined. The differential equations require a weak stochastic integral which is different from previously defined stochastic integrals.

Original languageEnglish
Pages9-13
Number of pages5
StatePublished - 1 Jan 1981
EventUnknown conference - Santa Monica, CA, USA
Duration: 5 Aug 19817 Aug 1981

Conference

ConferenceUnknown conference
CitySanta Monica, CA, USA
Period5/08/817/08/81

ASJC Scopus subject areas

  • Engineering (all)

Fingerprint

Dive into the research topics of 'ON STOCHASTIC LINEAR DIFFERENTIAL EQUATIONS IN REFLEXIVE BANACH SPACES.'. Together they form a unique fingerprint.

Cite this